Dynamics on abelian varieties in positive characteristic

Byszewski, J, Cornelissen, G, Royals, R et al. (1 more author) (2018) Dynamics on abelian varieties in positive characteristic. Algebra and Number Theory, 12 (9). pp. 2185-2235. ISSN 1937-0652

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018, Mathematical Sciences Publishers. First published in Algebra & Number Theory in Vol. 12 (2018), No. 9, published by Mathematical Sciences Publishers. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: abelian variety, inseparability, fixed points, Artin–Mazur zeta function, recurrence sequence, natural boundary
Dates:
  • Published: 21 December 2018
  • Accepted: 29 July 2018
  • Published (online): 21 December 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Jan 2019 11:20
Last Modified: 03 Jan 2020 15:37
Published Version: https://msp.org/
Status: Published
Publisher: Mathematical Sciences Publishers
Identification Number: https://doi.org/10.2140/ant.2018.12.2185
Related URLs:

Share / Export

Statistics